So I'm just going to combine my second and thrid weeks on Accutane together. The reason I am doing this is because during my second week of accutane I had zero side effects. My skin was the same, and really I don't even know if my lips were chapped because I was constantly putting chap stick on either way. Howeverm during my third week I actually needed chapstick. I apply it every night after I shower and before I go to bed. I went one night without it, and the next morning I yawned and I could just feel my lips cracking. So I keep applying aquaphor (dry skin ointment) to my lips. My cystic acne is back:( Luckily theres only once cyst. But its so big. It doesn't hurt at all though, which is weird because usually cystic acne is so sensitive. I have officially started my initial breakout though, thats for sure. Nothing I can't handle, just small red bumps all over my face. Not that big of a deal, I probably have a total of seven SMALL blemishes. Nothing make up wont cover. I also have small bumps all over my shoulders, which sucks, but at least its winter- which means no bathing suits, so no one has to see! The creases around my nose are kinda peeling. My nose always peels with any medication I take though. Otherwise the only dry peeling that occurs on my face is on the blemishes. They're just a little flaky. I've had two or three white heads, which are EXTREMELY SMALL. If anything, I cover them with cover up, they werent even worth popping. Throughout my third week I kept the same several blemishes. The cyst is slowwwlllyyyyy going away. But it's still noticable thats for sure. Those are all of my current symtoms. I would say so far so good. But due the the lack of symptoms or dryness, I feel like my dermatologist is going to up my dosage. I think the reason I'm not too dry or covered in acne is because my skin doesn't react to anything that isn't super strong; and considering I'm on the lowest dosage, I kind of expected this. But then again, I'm praying I'm just lucky and I wont have any harsh symptoms((:
I currently have no active pimples. I actually only have a few acne marks which are on my shoulders. Other than that, I'm clear, (aside from scaring). I have decided to go on Accutane because no matter how clear my complexion is at the moment, nothing lasts forever; and I'm terrified of my morderatley severe cystic acne coming back. I am looking for a permanent fix. My dermatologist has prescribed a dose of 20mg once a day, every day, on a generic brand: Claravis. I have combination skin and I've had acne for the past four years. I have literally tried everything, and I'm not exaggerating when I say that. I was putting off Accutane as a last resort, and considering my dermatologist has nothing left but the Accutane to put me on, it is now my only option. Honestly, I wasn't so afraid of the severe side effects such as chrones disease, I was actually avoiding the drug because of the initial breakout and the sensitivity to sunlight. I am very self concious about my complexion so I was afraid when my acne was moderately severe, the initial breakout would make me look terrible. Also, I work in a tanning salon, so of course cutting out tanning was going to be difficult. However, once my face became clear I decided it was now or never. At least now I feel the initial break out wont be worst than my previous breakouts.